# SDR 9702369919

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN MAIN FRAME AT FS 718 IN LEFT WHEEL WELL.  REPAIRED PER EA 99-112020.
